Alert archive / Michigan / Beach Hazards Statements in 2022

Beach Hazards Statement 24, NWS Grand Rapids, MI

September 3, 20226 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Sep 3, 2022, 3:45 AM EDT for 6 counties in Michigan. It took effect at Sep 3, 2022, 12:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2022, 3:45 AM EDT (07:45 UTC)
In effect from
Sep 3, 2022, 12:00 PM EDT
Expired
Sep 4, 2022, 1:55 AM EDT
In force
14 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

944 
WHUS43 KGRR 030745
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
345 AM EDT Sat Sep 3 2022

MIZ037-043-031545-
/O.NEW.KGRR.BH.S.0024.220903T1600Z-220904T1200Z/
Mason-Oceana-
345 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH
SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason and Oceana counties.

* WHEN...From noon EDT today through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north today and
  strengthen, allowing hazardous waves and currents to develop and
  continue into tonight. The north side of piers will be
  especially dangerous for swimming. This includes beaches such as
  Stearns Park in Ludington and Mears State Park in Pentwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ050-056-031545-
/O.NEW.KGRR.BH.S.0024.220903T2100Z-220904T1200Z/
Muskegon-Ottawa-
345 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon and Ottawa counties.

* WHEN...From this afternoon through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north today and
  strengthen, allowing hazardous waves and currents to develop and
  continue into tonight. The north side of piers will be
  especially dangerous for swimming. This includes beaches such as
  Muskegon State Park and Holland State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-031545-
/O.NEW.KGRR.BH.S.0024.220904T0000Z-220904T1200Z/
Allegan-Van Buren-
345 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north later today and
  strengthen, allowing hazardous waves and currents to develop and
  continue into tonight. The north side of piers will be
  especially dangerous for swimming. This includes beaches such as
  North Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

Kenyon
4 follow-up statements
981 
WHUS43 KGRR 031450
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1050 AM EDT Sat Sep 3 2022

MIZ037-043-032300-
/O.CON.KGRR.BH.S.0024.220903T1600Z-220904T1200Z/
Mason-Oceana-
1050 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason and Oceana counties.

* WHEN...From noon EDT today through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north today and 
  strengthen, allowing hazardous waves and currents to develop 
  and continue into tonight. The north side of piers will be 
  especially dangerous for swimming. This includes beaches such 
  as Stearns Park in Ludington and Mears State Park in Pentwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ050-056-032300-
/O.CON.KGRR.BH.S.0024.220903T2100Z-220904T1200Z/
Muskegon-Ottawa-
1050 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM EDT THIS
AFTERNOON THROUGH SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon and Ottawa counties.

* WHEN...From this afternoon through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north today and 
  strengthen, allowing hazardous waves and currents to develop 
  and continue into tonight. The north side of piers will be 
  especially dangerous for swimming. This includes beaches such 
  as Muskegon State Park and Holland State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-032300-
/O.CON.KGRR.BH.S.0024.220904T0000Z-220904T1200Z/
Allegan-Van Buren-
1050 AM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become north later today and 
  strengthen, allowing hazardous waves and currents to develop 
  and continue into tonight. The north side of piers will be 
  especially dangerous for swimming. This includes beaches such 
  as North Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
603 
WHUS43 KGRR 031930
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
330 PM EDT Sat Sep 3 2022

MIZ037-043-040330-
/O.CON.KGRR.BH.S.0024.000000T0000Z-220904T1200Z/
Mason-Oceana-
330 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason and Oceana counties.

* WHEN...Through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North winds will strengthen resulting in
  hazardous waves and currents through tonight. The north side of
  piers will be especially dangerous for swimming. This includes 
  beaches such as Stearns Park in Ludington and Mears State Park 
  in Pentwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ050-056-040330-
/O.CON.KGRR.BH.S.0024.220903T2100Z-220904T1200Z/
Muskegon-Ottawa-
330 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon and Ottawa counties.

* WHEN...From this afternoon through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become northerly late this
  afternoon and strengthen, allowing hazardous waves and currents
  to develop and continue through tonight. The north side of 
  piers will be especially dangerous for swimming. This includes 
  beaches such as Muskegon State Park and Holland State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-040330-
/O.CON.KGRR.BH.S.0024.220904T0000Z-220904T1200Z/
Allegan-Van Buren-
330 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Winds will become northerly tonight and
  strengthen, allowing hazardous waves and currents to develop and
  continue overnight. The north side of piers will be especially 
  dangerous for swimming. This includes beaches such as North 
  Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
908 
WHUS43 KGRR 040043
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
843 PM EDT Sat Sep 3 2022

MIZ037-043-040845-
/O.CON.KGRR.BH.S.0024.000000T0000Z-220904T1200Z/
Mason-Oceana-
843 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
SUNDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason and Oceana counties.

* WHEN...Through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North winds will strengthen resulting in 
  hazardous waves and currents through tonight. The north side 
  of piers will be especially dangerous for swimming. This 
  includes beaches such as Stearns Park in Ludington and Mears 
  State Park in Pentwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ050-056-040845-
/O.CON.KGRR.BH.S.0024.000000T0000Z-220904T1200Z/
Muskegon-Ottawa-
843 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
SUNDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Muskegon and Ottawa counties.

* WHEN...From this afternoon through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North winds will generate hazardous waves
  and currents through tonight. The north side of piers will be 
  especially dangerous for swimming. This includes beaches such as
  Muskegon State Park and Holland State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-040845-
/O.CON.KGRR.BH.S.0024.000000T0000Z-220904T1200Z/
Allegan-Van Buren-
843 PM EDT Sat Sep 3 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
SUNDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...From this evening through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...North winds will generate hazardous waves
  and currents through tonight.  The north side of piers will be 
  especially dangerous for swimming. This includes beaches such as
  North Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
119 
WHUS43 KGRR 040555
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
155 AM EDT Sun Sep 4 2022

MIZ037-043-050-056-064-071-040700-
/O.CAN.KGRR.BH.S.0024.000000T0000Z-220904T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
155 AM EDT Sun Sep 4 2022

...BEACH HAZARDS STATEMENT IS CANCELLED...

Conditions have improved to the point where dangerous waves and
currents are no longer expected, therefore the Beach Hazard
Statement has been cancelled.

$$

DUKE

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 3, 3:25 AM EDT, 20 minutes earlier.

Area forecast discussion, Sep 3, 3:25 AM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
325 AM EDT Sat Sep 3 2022

LATEST UPDATE...
Discussion/Marine

.DISCUSSION...(Today through next Friday)
Issued at 325 AM EDT Sat Sep 3 2022

-- Chances of showers/t-storms today into Mon (Labor Day) --

A cold front extends from a surface low over eastern Hudson Bay
southwestward into the central plains early this morning. Aloft,
the Great Lakes region is situated near the axis of a fairly
broad/diffuse midlevel trough, and a closed midlevel anticyclone
remains situated over the intermountain west.

The cold front is expected to advance steadily southward across the
forecast area today and into tonight. Ahead of this front,
daytime heating with appreciable sunshine, coupled with surface
dewpoints in the mid/upper 60s F, should yield modest surface-
based instability (MLCAPE of 1000-2000 J/kg) across the interior
of the forecast area. Large-scale forcing for ascent will remain
largely north of the region today, but weak low-level convergence
along the front should be sufficient for at least widely scattered
showers and t-storms. HREF guidance suggests that convective
coverage may be greatest across the central/NE forecast area, but
at least chance PoPs will be maintained in most areas. Weak
effective bulk shear (under 10 kts) will limit storm organization
and the overall risk of severe weather, but a few heavy downpours
are possible, given PW near 1.5 inches.

The focus for showers/t-storms will shift southward on Sun, mainly
south of I-96. Post-frontal stratocu may persist in many areas for a
good portion of the day, with noticeably cooler daytime highs
expected. By Mon (Labor Day), sustained low-level northeast flow
should foster at least modest boundary-layer drying, with widely
scattered showers mainly confined to far southern areas.

-- Tue and beyond --

Global ensemble guidance suggests that the large-scale pattern later
in the forecast period will continue to feature a western CONUS
mid/upper anticyclone, with the main belt of westerlies remaining
well north of the region. A ridge axis associated with this
anticyclone is expected to amplify and become elongated
longitudinally, likely resulting in a pronounced 500-mb positive
height anomaly near James Bay by late Tue. This ridge amplification
should subsequently foster the development of a mid/upper cutoff low
over the central CONUS during the mid/late-week period.

However, EPS and GEFS ensemble means continue to exhibit appreciable
run-to-run adjustments in the evolution/placement of this cutoff
low, with large values of normalized ensemble spread apparent in
the EPS 500-mb heights by 12z Thu. These factors continue to
indicate low forecast confidence during this timeframe, as precip
chances will be tied to the evolution of this cutoff low. For now,
chance PoPs will be carried each day during the Tue-Fri
timeframe.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 133 AM EDT Sat Sep 3 2022

Area terminals are VFR at the outset, and confidence is high that
VFR will continue through most of this TAF period. A cold front
will progress southward through Lower Michigan today and tonight,
providing some focus for widely scattered SHRA and TS. Latest
high-resolution guidance suggests that most convective activity
will occur north of TAF sites, generally across central Lower
Michigan. With this update, -SHRA will be included at MKG, but
will otherwise maintain VCSH at remaining sites, given low
confidence of SHRA affecting these terminals. TS cannot be ruled
out at any terminal today, but the overall risk of TS at any
location is low.

Surface winds will veer considerably following cold frontal
passage. Late in the forecast period, confidence is growing that
post-frontal stratus will create MVFR or IFR cigs--most likely at
MKG/GRR/LAN, and these expected conditions are reflected in this
package. Low cigs may affect remaining sites (AZO/BTL/JXN) after
this TAF period.

&&

.MARINE...
Issued at 325 AM EDT Sat Sep 3 2022

A cold front extends from eastern Lake Superior into central IA at
present. This front will gradually advance southward across Lake
Michigan through this evening, accompanied by a pronounced wind
shift as winds veer N, then ultimately NE. Wind speeds will also
increase following frontal passage, as indicated by consensus of
high-resolution guidance.

Waves will build initially over the northern portion of Lake
Michigan this morning. With time, as north winds expand southward,
overall fetch lengths will increase and wave heights will build
across the southern portion of the lake into tonight.

Within the post-frontal regime, high-resolution guidance suggests
that winds may quickly develop an offshore component--particularly
south of Little Sable Point--suggesting that the main wave-
generation region will likely remain offshore. Nevertheless,
guidance suggests that wave spreading will likely be sufficient
for hazardous waves to reach all of the West Michigan lakeshore.
Accordingly, new BHS and SCA headlines will be issued on this
shift.

Given the expected southward progression of hazardous conditions
with this event, a three-segment approach (north/middle/south) for
start times will be used. Rip currents and structural currents are
favored in this regime, with the north side of piers especially
dangerous. Importantly, the onset of hazardous waves and currents
may occur fairly quickly at any given beach. Conditions are expected
to improve by Sun morning as winds veer decidedly NE (offshore)
and speeds diminish.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from noon EDT today through Sunday
     morning for MIZ037-043.

     Beach Hazards Statement from this afternoon through Sunday
     morning for MIZ050-056.

     Beach Hazards Statement from this evening through Sunday morning
     for MIZ064-071.

LM...Small Craft Advisory from 8 PM this evening to 8 AM EDT Sunday
     for LMZ844-845.

     Small Craft Advisory from 5 PM this afternoon to 8 AM EDT Sunday
     for LMZ846-847.

     Small Craft Advisory from noon today to 8 AM EDT Sunday for
     LMZ848-849.

&&

DISCUSSION...Kenyon
AVIATION...Kenyon
MARINE...Kenyon
Hazardous weather outlook, Sep 2, 4:13 AM EDT, 23 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
413 AM EDT Fri Sep 2 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-030815-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
413 AM EDT Fri Sep 2 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

There is a small chance of a thunderstorm late tonight up toward
Ludington. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A few showers and storms will be possible both on Saturday and
Sunday. Severe weather is not expected. Small hail, winds to 40
mph, and lightning will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-030815-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
413 AM EDT Fri Sep 2 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will create hazardous conditions for Small Craft
and swimmers through this evening north of Whitehall.

There is a small chance of a thunderstorm late tonight up toward
Ludington. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Winds and waves will create hazardous conditions for Small Craft
and swimmers once again on Saturday north of Whitehall.

A few showers and storms will be possible both on Saturday and
Sunday. Severe weather is not expected. Small hail, winds to 40
mph, and lightning will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 4:22 AM EDTSmall Craft AdvisoryGRR22 hr
Sep 3, 3:52 PM EDTSpecial Weather StatementGRRClare53 min
Sep 3, 4:05 PM EDTAreal Flood AdvisoryGRRClare, Osceola5 hr
Sep 3, 7:32 PM EDTSpecial Weather StatementGRRBarry, Ionia, Kalamazoo88 min

Nearby

Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.